Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have black spots becoming painful pimples between breasts. Prescribed aqueous cream. Am HIV positive. Cause?

Hie! M HIV positive and m on ARVs.I suddenly had blacks spots in-between my breasts and a little bit of rash .sometimes they grew and become big painful pimples .I consulted my doc about it and she referred me to a the hospital,they prescribed aqueous cream and chlorpheniramine tablets and that don t seem to be helping at all.a few days after taking the tablets,I got my menstrual period but only for a few minutes.I am on DEPO for almost two years and I have never had my period up until this is the third time m having my menstrual period for a few few minutes.I am really worried and would like to know what s causing this.thanks (Monica)
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that you are having follicitis on the chest area between breats.

You are HIV positive, you are likely to have infections anywhere on the skin and in any organ, asthe immunity is poor.

You continue the treatments you take.

For few week, take antibiotics and anti inflammatory drugs.

Apply antibiotic cream.

Take dettol water bath.

Have healthy and nutritious food.

Avoid worries.

You discuss with your doctor.


Dr. Ilyas Patel MD
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor